Agenda

All times are CDT.

View floorplans for Lucerne and concourse levels

Preconference sessions

Thursday, April 28

7:00 am – 9:00 amBreakfastGeneva (concourse level)
8:30 am – 4:00 pmASWB Board of Directors meetingMatterhorn (42nd floor)
9:00 am – 4:00 pmAdministrators ForumLucerne 3
9:00 am – 4:00 pmBoard Member ExchangeAlpine
Noon – 1:00 pmLunchGeneva (concourse level)
6:00 pm – 9:00 pmWelcome reception and dinner
Hosted by the 2022 ASWB Nominating Committee
Eleve (42nd floor)

Day 1: Looking inward

Friday, April 29

6:45 am – 7:30 amWellness activity:
Wake up and stretch yoga session
Geneva (concourse level)
6:45 am – 8:30 amBreakfastAlpine
8:30 am – 9:00 amWelcomeLucerne
9:00 am – 10:00 am
1 hour CE
Valuing community and renewing our purpose
Wesley May, Ojibwe Red Lake Nation
Moderator: Mary Weaver, Member, ASWB Regulatory Education and Leadership Committee
Lucerne
10:00 am – 10:30 amBreakLucerne Foyer
10:30 am – noon
1.5 hours CE
Skill Lab #1: Regulatory role refresher
Lisa Crockwell, MSW, RSW, Executive Director & Registrar, Newfoundland & Labrador College of Social Workers 
Patti Dobratz, J.D., LMFT, Chair, Arizona Board of Behavioral Health Examiners
Shelley Hale, RSSW, Board member, Ontario College of Social Workers and Social Service Workers
Susan Reay, Ed.D., LICSW, Former board member, Nebraska Board of Mental Health Practice
Claude G. Savoie, RSW, Former president, New Brunswick Association of Social Workers
Greg Searls, Executive Director, Wyoming Mental Health Professions Licensing Board
Ebony Sloan Clarke, LCSW, Former board member, Oregon Board of Licensed Social Workers
Scott Wilkes, Ph.D., J.D., Chair, Ohio Counselor, Social Worker and Marriage and Family Therapist Board
Moderator: Tobi Zavala, Member, ASWB Regulatory Education and Leadership Committee
Lucerne
Noon – 1:00 pmLunch
ASWB updates
Alpine
1:00 pm – 2:30 pm
1.5 hours CE
Skill Lab #2: Right-touch regulating: Decisions based on data
Anne Adcock, DSW, MSW, CSW, Chair, Kentucky Board of Social Work
Brian Carnahan, Executive Director, Ohio Counselor, Social Worker and Marriage and Family Therapist Board
Dianna Cooper-Bolinskey, DHSc, MSW, LCSW, Board member, Indiana Behavioral Health and Human Services Licensing Board, and
ASWB Path to Licensure Institute Scholar
Justin “Jay” Miller, Ph.D., CSW, Board member, Kentucky Board of Social Work
Tiffany Welch, DSW, LSW, Director of Field Education, Department of Behavioral and Social Sciences, Mansfield University, and
ASWB Path to Licensure Institute Scholar
Moderator: Betty Guhman, Member, ASWB Regulatory Education and Leadership Committee
Lucerne
2:30 pm – 3:00 pmBreakLucerne Foyer
3:00 pm – 4:30 pm
1.5 hours CE
Skill Lab #3: Resources from ASWB
Janet Hartman, Chair, 2021/2022 Regulation and Standards Committee
Cara Sanner, ASWB Regulatory Support Services Program Manager 
Glenda Webber, BSW, MSW, RSW, Former board member, Newfoundland & Labrador College of Social Workers, and
Member, 2021 ASWB Regulation and Standards Committee 
Moderator: Jennifer Henkel, LCSW, CAE, ASWB Senior Director of Member Engagement and Regulatory Services
Lucerne
TOTAL FRIDAY CE:5.5 hours

Day 2: Looking outward

Saturday, April 30

6:45 am – 7:30 amWellness activity:
Guided Chicago Riverwalk walking tour
Meet in lobby
6:45 am – 8:30 amBreakfastAlpine
8:30 am – 10:00 am
1.5 hours CE
Skill Lab #4: Reach out to collaborate and communicate
Betty Guhman, Board member, Arkansas Social Work Licensing Board
Géraldine Poirier Baiani, RSW, President, New Brunswick Association of Social Workers
Tobi Zavala, Executive Director, Arizona Board of Behavioral Health Examiners
Moderator: Claude G. Savoie, RSW, Member, ASWB Regulatory Education and Leadership Committee
Lucerne
10:00 am – 10:30 amBreakLucerne Foyer
10:30 am – noon
1.5 hours CE
Skill Lab #4 (continued)
Workshop: Applying acquired skills
Lucerne
Noon – 12:15 pmREAL Committee awards
Roxroy Reid, MSW, Ph.D., LCSW, ASWB President
Lucerne
12:15 pm – 1:15 pmLunchAlpine
1:15 pm – 2:45 pm
1.5 hours CE
Skill Lab #5: Reviewing and enforcing regulations
Dale Atkinson, Esq., ASWB legal counsel
Ann-Marie Buchanan, Ph.D., MSW, LMSW, Board member, Tennessee Board of Social Worker Licensure
Mary Weaver, Board member, Minnesota Board of Social Work
Moderator: Anne Adcock, DSW, MSW, CSW, Chair, ASWB Regulatory Education and Leadership Committee
Lucerne
2:45 pm – 3:00 pmBreakLucerne Foyer
3:00 pm – 4:30 pm
1.5 hours CE
Skill Lab #5 (continued)
Workshop: Applying acquired skills
Lucerne
TOTAL SATURDAY CE:6 hours

Share this Page